International Journal of Scientific and Research Publications

IJSRP, Volume 9, Issue 12, December 2019 Edition [ISSN 2250-3153]


On fixed decomposition of non-deranged permutations
      Ibrahim M. and M.S.Magami
Abstract: Permutation statistic is one of the interesting field in Mathematics. In this paper we compute and redefined some statistics with

Reference this Research Paper (copy & paste below code):

Ibrahim M. and M.S.Magami (2019); On fixed decomposition of non-deranged permutations; International Journal of Scientific and Research Publications (IJSRP) 9(12) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.9.12.2019.p9620
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.